Alvaro Lozano-Robledo
Alvaro Lozano-Robledo
Department of Mathematics, University of Connecticut
Verified email at uconn.edu - Homepage
Title
Cited by
Cited by
Year
On the field of definition of p-torsion points on elliptic curves over the rationals
Á Lozano-Robledo
Mathematische Annalen 357 (1), 279-305, 2013
542013
Elliptic curves, modular forms, and their L-functions
Á Lozano-Robledo
Amer Mathematical Society, 2011
492011
Elliptic curves with abelian division fields
E González–Jiménez, Á Lozano-Robledo
Mathematische Zeitschrift 283 (3-4), 835-859, 2016
302016
Torsion subgroups of rational elliptic curves over the compositum of all cubic fields
H Daniels, Á Lozano-Robledo, F Najman, A Sutherland
Mathematics of Computation 87 (309), 425-458, 2018
242018
Constructing one-parameter families of elliptic curves with moderate rank
S Arms, A Lozano-Robledo, SJ Miller
Journal of Number Theory 123 (2), 388-402, 2007
202007
On the torsion of rational elliptic curves over quartic fields
E González-Jiménez, Á Lozano-Robledo
Mathematics of Computation 87 (311), 1457-1478, 2018
132018
Elliptic curves of maximal rank
J Aguirre, Á Lozano-Robledo, JC Peral
Revista Matemática Iberoamericana, proceedings of the conference “Segundas …, 2008
132008
On the minimal degree of definition of p-primary torsion subgroups of elliptic curves
E González-Jiménez, Á Lozano-Robledo
arXiv preprint arXiv:1511.08057, 2015
112015
Uniform Boundedness in Terms of Ramification
Á Lozano-Robledo
Research in Number Theory 4 (6), 2018
102018
Galois representations attached to elliptic curves with complex multiplication
Á Lozano-Robledo
arXiv preprint arXiv:1809.02584, 2018
82018
Formal groups of elliptic curves with potential good supersingular reduction
Á LOZANO-ROBLEDO
Pacific Journal of Mathematics 261 (1), 145–164, 2013
82013
Rank and bias in families of hyperelliptic curves via Nagao's conjecture
T Hammonds, S Kim, B Logsdon, Á Lozano-Robledo, SJ Miller
Journal of Number Theory 215, 339-361, 2020
62020
Ramification in the division fields of elliptic curves with potential supersingular reduction
Á Lozano-Robledo
Research in Number Theory 2 (1), 8, 2016
62016
On the number of isomorphism classes of CM elliptic curves defined over a number field
HB Daniels, Á Lozano-Robledo
Journal of Number Theory 157, 367-396, 2015
62015
Division fields of elliptic curves with minimal ramification
Á Lozano-Robledo
Revista Matemática Iberoamericana 31 (4), 1311-1332, 2015
62015
Bernoulli numbers, Hurwitz numbers, p-adic L-functions and Kummer's criterion
A Lozano Robledo
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2007
5*2007
On elliptic units and p-adic Galois representations attached to elliptic curves
A Lozano-Robledo
Journal of Number Theory 117 (2), 439-470, 2006
52006
BOUNDS FOR THE TORSION OF ELLIPTIC CURVES OVER EXTENSIONS WITH BOUNDED RAMIFICATION.
A Lozano-Robledo, B Lundell
Int. J. Number Theory 6 (06), 1293-1309, 2010
42010
On products of quadratic twists and ranks of elliptic curves over large fields
BH Im, Á Lozano-Robledo
Journal of the London Mathematical Society 79 (1), 1-14, 2009
42009
Ranks of abelian varieties over infinite extensions of the rationals
Á Lozano-Robledo
manuscripta mathematica 126 (3), 393-407, 2008
42008
The system can't perform the operation now. Try again later.
Articles 1–20